B. D. Karande,S. N. Kondekar,




Quadratic Hybrid Functional Integral Equations,Banach Algebras,R-L Fractional Derivative,Hybrid FPT,Existence result,


In this paper we prove the existence of solution of coupled system of quadratic hybrid functional integral equations. Our main result is based on the standard tools of fixed point theory. The Existence and locally attractivity is proved in R+


I. A.A.Kilbas, Hari M. Srivastava and Juan J.Trujillo, “Theory and Applications Fractional Differential equations”, North-Holland Mathematics Studies,204, Elsevier Sciences B.V., Amsterdam ,(2006).
II. A.A.Kilbas, J.J.Trujillo, “Differential equations of fractional order: Methods, results, Problems”, I. Appl. Anal. Vol.78 (2001), pp.153-192.
III. A.Babakhani, V.Daftardar-Gejii, “Existence of positive solutions of nonlinear fractional differential equations”, J. Math. Appl. Vol.278 (2003), pp.434-442.
IV. Ahmad B., Ntouyas SK., Alsaedi A: “New existence results for nonlinear fractional differential equations with three-point integral boundary conditions”, Adv. Differ. Equ. 2011, Article ID 107384 (2011).
V. Ahmad B., Ntouyas SK: “A four-point nonlocal integral boundary value problem for fractional differential equations of arbitrary order”, Electron. J. Qual. Theory Differ. Equ. 2011, 22 (2011).
VI. Ahmad B., Sivasundaram S: “Existence and uniqueness results for nonlinear boundary value problems of fractional differential equations with separated boundary conditions”, Commun. Appl. Anal. 13, 121-228 (2009).
VII. Ahmad B, Sivasundaram, S: “On four-point nonlocal boundary value problems of nonlinear Integro-differential equations of fractional order”, Appl. Math. Comput. 217, 480-487 (2010).
VIII. Ahmad B., Ntouyas SK., Alsaedi A., “Existence result for a system of coupled hybrid fractional differential equations”, Sci. World J. 2013, Article ID 426438(2013).
IX. B.C. Dhage, “A Fixed point theorem in Banach algebras involving three operators with applications”, Kyungpook Math J. Vol.44 (2004), pp.145-155.
X. B.C.Dhage , “On Existence of Extremal solutions of Nonlinear functional Integral equations in Banach Algebras”, Journal of applied mathematics and stochastic Analysis 2004:3(2004)271-282
XI. B.D.Karande, “Existence of uniform global locally attractive solutions for fractional order nonlinear random integral equation”, Journal of Global Research in Mathematical Archives, Vol.1 (8), (2013), pp.34-43.
XII. B.D.Karande, “Fractional Order Functional Integro-Differential Equation in Banach Algebras”, Malaysian Journal of Mathematical Sciences, Volume 8(S), (2014), 1-16.
XIII. B.D.Karande, “Global attractively of solutions for a nonlinear functional integral equation of fractional order in Banach Space”,AIP Conf. Proc. “10th international Conference on Mathematical Problems in Engineering, Aerospace and Sciences”1637 (2014), 469-478.
XIV. Burton T.A, “A fixed point theorems of Krasnoselskii’s”, Appl, math, let, 11[1998] 83-88
XV. D.J.Guo and V. Lakshmikantham, “Nonlinear problems in Abstract cones, Notes and Reports in Mathematics in Science and engineering”, vol.5, Academic press, Massachusetts, 1988.
XVI. Das S. “Functional Fractional Calculus for System Identification and Controls”, Berlin, Heidelberg: Springer-Verlag, 2008
XVII. Das S. “Functional Fractional Calculus”, Berlin, Heidelberg: Springer-Verlag, 2011
XVIII. Dhage B.C. , “A Non-Linear alternative in Banach Algebras with applications to functional differential equations”, Non-linear functional Analysis Appl 8,563-575 (2004)
XIX. Dhage B.C. , “Fixed Point theorems in ordered Banach Algebras and applications”, Panam Math J 9, 93-102 (1999)
XX. Dhage B.C., “Basic results in the theory of hybrid differential equations with mixed perturbations of second type”, Funct. Differ. Equ. 19, 1-20 (2012).
XXI. Dhage B.C., “Periodic boundary value problems of first order Caratheodory and discontinuous differential equation”, Nonlinear, Funct. Anal. Appl., 13(2), 323-352, (2008).
XXII. Dhage B.C., “Quadratic perturbations of periodic boundary value problems of second order ordinary differential equations”, Differ. Equ. Appl. 2, 465-4869, (2010).
XXIII. Dugungi, A.Granas, Fixed point Theory, Monographic Math., Warsaw, 1982.
XXIV. Gafiychuk V., Datsko B., Meleshko V., Blackmore D., “Analysis of the solution of coupled nonlinear fractional reaction-diffusion equations”, Chaos solitons Fractals 41, 1095-1104 (2009).
XXV. H.M.Srivastava, R.K.Saxena, “Operators of fractional integration and applications”, Appl. Math. Comput. Vol.118 (2006), pp.147-156.
XXVI. Hong ling Lu, Shurong Sun, Dianwuyamand Houshan Teng , “Theory of fractional hybrid differential equations with linear perturbations of second type”, Springer
XXVII. I.Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1993.
XXVIII. I.Podlubny, “Fractional differential equations, Mathematics in science and Engineering”, Volume 198.
XXIX. J.Banas, B.C. Dhage, “Globally Asymptotic Stability of solutions of a functional integral equations”, Non-linear functional Analysis 69 (7) , 1945-1952(2008)
XXX. J.Banas, B.Rzepka, “An application of measures of noncompactness in the study of asymptotic stability”, Appl. Math. Lett. Vol.16 (2003), pp.1-6.
XXXI. Lakshmikantham and A.S.Vatsala, “Basic theory of fractional differential equations, Nonlinear Analysis”, 69(2008), pp.2677-2682.
XXXII. Mohamed I. Abbas, “on the existence of locally attractive solutions of a nonlinear quadratic volterra integral equation of fractional order”, Advances in difference equations, (2010), pp.1-11.
XXXIII. M. Nurul Islam,M. Ali Akbar, “Closed form solutions to the coupled space-time fractional evolution equations in mathematical physics through analytical method”, J. Mech. Cont.& Math. Sci., Vol.-13, No.-2, June (2018) pp 1-23.
XXXIV. Sanyal D.C., “ON THE SOLVABILITY OF A CLASS OF NONLINEAR FUNCTIONA EQUATIONS”, J. Mech. Cont.& Math. Sci., Vol.-10, No.-, October (2015) pp 1435-1450
XXXV. Su X., “Boundary value problem for a coupled system of nonlinear fractional differential equations”, Appl. Math. Lett. 22, 64-69 (2009).
XXXVI. Tahereh Bashiri, Seyed Mansour Vaezpour and Choonkil Pari, “A coupled fixed point theorem and application to fractional hybrid differential problems”, Springer, Fixed point theory (2016).
XXXVII. Tahereh Bashiri, Seyed Mansour Vaezpour and Choonkil Pari, “Existence results for Hybrid differential systems in Banach algebras”, Springer, Advances in Difference Equations (2016).

View Download